Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diabetic, thalassemic, insulin dependent, fluctuating sugar levels, kidney problem. Advised cosmofer injection course. Effective?

Hi doctors, My father is diabetic person type 2 with insulin dependent. His blood reading always not stable and bit below normal besides his glucosecreading also unstable with both kidney not working. Recently, his doctor asked him to be injected with CosmoFer 500mg. But the result of his blood test after taht,still not giving good result,just little improvement. And the doctor want to give him next injection of cosmoFer 1000mg. I m afraid this useless as afraid my father is having thalassemia as even myself had been diagnosed as thalassemia carrier minor. Please advice. Thank you. Regards, Anne
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear Patient Attenendant,

I do not believe that Inj cosmofer will help in the process of Stable of your Fathers Blood sugar.I will not to give further as it may cause Iron overloading.

You contact Direct to me.

Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor